# SDR REXA2013051700825

- Difficulty date: May 17, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 14,465 hours, 9,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR FLOOR PANEL LANDING ANGLE CORRODED.  REMOVED AND REPLACED FWD AND MID CAP ANGLES IAW CRJ 900 SRM 51-42-06 AND 51-41-02.  OPS CHECK OF PAX DOOR GOOD IAW CRJ 900 MM 52-11-00.  P/N SH670-31821-5, SH670-31825-95.
